# SDR SWIA202158788

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL APPEARS TO BE CRACKED IN INBOARD UPPER RADIUS AT FS484, RBL36-RBL45, UNDER THE PRESSURE FLOOR.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED CRACKED INTERCOSTAL WITH NEW INTERCOSTAL AT F.S, 484 RBL 36  TO RBL 45 IAW CRJ 200 SRM 51-40-11, 51-42-06, AND 51-42-21
